# SDR ASAA2023082244742

- Difficulty date: August 22, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 5,813 hours, 1,651 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 LEFT IGN INOP. GROUNDED - YES. FOUND FAULT 74-42492 IN HISTORY FOR LEFT IGNITION SYSTEMIS FAILED ON #1 ENGINE. TROUBLESHOT PER IFIM 674-00-00-810-822. FAULT WAS NOT ACTIVE OR LATCHED AND NO MESSAGE SHOWN ON STATUS PERFORMED ENGINE TEST 19 REF AMM 71-00-00-730-805-600 TEST GOOD SEAMC TODD NOTIFIED. PER IFIM WAS INTERMITTENT FAULT. THIS CLEARS MEL 74-00-01A. PLACARDS REMOVED. SEAMC TODD NOTIFIED.
